I am confused by info I've read and heard about beta blockers. Is it ok to drink with them ( like a glass of wine once in a while?) What about other drug interactions -- like antibiotics, are they ok? What about a small dose of xanax ?
I rarely take any drugs at all or drink but if it comes up I'd like to be clear on this..
by the way, I have takend ibuprofen a couple of times while on a small dose of beta blockers that I've been on for the past 3 weeks (which seems to be making me exhausted.. hoping it will wear off) -- and when I do I seem to have awful palps in a few hours, despite the beta blockers. any connection?
An occasional glass of wine, properly prescribed antibiotics, and xanax should not illicit adverse reactions in the vast majority of patients. There always exist some patients who defy the "rules", but I do not dissuade patients from taking the these other things when I prescribe beta-blockers.
I am unaware of a connection between palpitations and beta-blocker/ibuprofen therapy. That doesn't mean it couldn't exist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.